• (+1) 786 472 1774
  • | (+1) 510 600 6890
Erectile dysfunction sign: You started a new prescription medication

Erectile dysfunction sign: You started a new prescription medication

Antidepressants and high blood pressure meds are particular culprits, says Dr. Ramin.

Antidepressants like SSRIs (like Prozac or Paxil) and SNRIs (like Effexa XR and Cymbalta) make it harder for hormones and chemical signals that make you feel aroused, like norepinephrine, to reach the brain, explains Dr. Ramin. And that lowered libido can make it harder to get an erection. Typically, you’d start to notice these symptoms within a couple weeks of starting the meds.

Blood pressure meds, of course, work to lower your blood pressure. That’s a good thing for your overall health, but it can be a bad for your sex life. Lower BP means less blood flow to the arteries in your penis, which could mean trouble getting hard, Dr. Ramin says.

Leave a Reply

Shopping cart

0

No products in the cart.

X